| Catalog Number |
382544 |
| Medical Device Problem Codes |
Leak/Splash (1354); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654 h.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.Address information was not provided; therefore, (b)(6) was used as the state.
Event or Problem Description
18g iv catheter- failed blood control valve.(b)(6) 2026 no impact to the patient but the nurse got exposed to a significant amount of blood when the valve didn't work.Yes, there was a delay in treatment due to the clean-up but the line was able to still be used and patient to get their procedure.